# SDR SWAA2013092320426

- Difficulty date: September 9, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 23,187 hours, 15,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD BUTTE DOOR INBD END PANEL CRACKED.  REPAIRED PANEL IAW EA.
